Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Exact sequences in stable homotopy pair theory

Authors: K. A. Hardie and A. V. Jansen
Journal: Trans. Amer. Math. Soc. 286 (1984), 803-816
MSC: Primary 55Q10; Secondary 55Q05
MathSciNet review: 760988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A cylinder-web diagram with associated diagonal sequences is described in stable homotopy pair theory. The diagram may be used to compute stable homotopy pair groups and also stable track groups of two-cell complexes. For the stable Hopf class $ \eta $ the stable homotopy pair groups $ {G_k}(\eta ,\eta )(k \leqslant 8)$ are computed together with some of the additive structure of the stable homotopy ring of the complex projective plane.

References [Enhancements On Off] (What's this?)

  • [1] B. Eckmann and P. J. Hilton, Groupes d'homotopie et dualité, C. R. Acad. Sci. Paris Sér. I Math. 246 (1958), 2444, 2555, 2991.
  • [2] K. A. Hardie, Bifunctors and the diagonal exact sequences of a cylinder-web diagram, Quaestiones Math. 3 (1978/79), no. 3, 167–179. MR 533529
  • [3] K. A. Hardie, On the category of homotopy pairs, Topology Appl. 14 (1982), no. 1, 59–69. MR 662812, 10.1016/0166-8641(82)90047-5
  • [4] K. A. Hardie and A. V. Jansen, The Puppe and Nomura operators in the category of homotopy pairs, Categorical aspects of topology and analysis (Ottawa, Ont., 1980) Lecture Notes in Math., vol. 915, Springer, Berlin-New York, 1982, pp. 112–126. MR 659887
  • [5] K. A. Hardie and A. V. Jansen, Toda brackets and the category of homotopy pairs, Proceedings of the Symposium on Categorical Algebra and Topology (Cape Town, 1981), 1983, pp. 107–128. MR 700243
  • [6] Mamoru Mimura, On the generalized Hopf homomorphism and the higher composition. I, J. Math. Kyoto Univ. 4 (1964), 171–190. MR 0179793
  • [7] Masamitsu Mori, Homotopy groups of Stiefel manifolds, Mem. Fac. Sci. Kyushu Univ. Ser. A 27 (1973), 135–148. MR 0319189
  • [8] Juno Mukai, Stable homotopy of some elementary complexes, Mem. Fac. Sci. Kyushu Univ. Ser. A 20 (1966), 266–282. MR 0206953
  • [9] Juno Mukai, On the stable homotopy of a 𝑍₂-Moore space, Osaka J. Math. 6 (1969), 63–91. MR 0259910
  • [10] Dieter Puppe, Homotopiemengen und ihre induzierten Abbildungen. I, Math. Z. 69 (1958), 299–344 (German). MR 0100265
  • [11] Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. MR 0143217
  • [12] C. T. C. Wall, On the exactness of interlocking sequences, Enseignement Math. (2) 12 (1966), 95–100. MR 0206943
  • [13] Noburu Yamamoto, Algebra of stable homotopy of Moore space, J. Math. Osaka City Univ. 14 (1963), 45–67. MR 0157382

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q10, 55Q05

Retrieve articles in all journals with MSC: 55Q10, 55Q05

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society